# SDR SIMA201004002

- Difficulty date: February 9, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 21,068 hours, 19,707 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3654 DURING CRUISE THE CREW REPORTED A "LAV SMOKE" MASTER WARING MESSAGE. CIRCUIT BREAKER E11 & E12 WAS PULLED PER AIRCRAFT OPERATING MANUAL VOL 1 AND THE FIRST OFFICER INVESTIGATED THE LAVATORY.  NO EVIDENCE OF FIRE ANYWHERE.  THE LAVATORY WAS THEN LOCKED DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED TEST OF THE LAVATORY SMOKE DETECTION SYSTEM PER EMB 145 AMM 26-11-00. THE OPERATIONAL CHECK WAS GOOD, NO DEFECTS NOTED.  NO PARTS WERE REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
